Number Theory

[1] Twisted orbital integrals and irreducible components of affine Deligne-Lusztig varieties

Rong Zhou Imperial College London Yihang Zhu Columbia University

Number Theory Representation Theory Algebraic Geometry mathscidoc:2005.24005

Cambridge Journal of Mathematics, 8, (1), 2020.2
[ Download ] [ 2020-05-18 07:39:19 uploaded by yihangzhu ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Annals of Mathematics, 189, 527-604, 2019
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] When Kloosterman sums meet Hecke eigenvalues

Ping Xi Xi'an Jiaotong University

Number Theory mathscidoc:2005.24003

Inventiones mathematicae, 220, 61-127, 2020
[ Download ] [ 2020-05-13 10:03:03 uploaded by PINGXI ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Arthur parameters and cuspidal automorphic modules of classical groups

Dihua Jiang University of Minnesota Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:2005.24002

Annals of Mathematics, 191, (3), 739-827, 2020
[ Download ] [ 2020-05-11 22:04:08 uploaded by zhang_lei ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Uniformity in Mordell-Lang for curves

Vesselin Dimitrov University of Toronto Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory mathscidoc:2005.24001

[ Download ] [ 2020-05-04 03:15:38 uploaded by zgao ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved